AG百家乐代理-红桃KAG百家乐娱乐城_百家乐筹码片_新全讯网网址xb112 (中国)·官方网站

師資

EN       返回上一級       師資搜索
邵啟滿
講席教授
統計與數據科學系系主任
0755-88015669
shaoqm@sustech.edu.cn

研究方向

概率統計漸近理論

自正則化極限理論

高維統計分析

Stein方法:正態與非正態逼近

 

教育背景

1983.7 杭州大學數學學士

1986.7 杭州大學概率統計碩士

1989.5 中國科技大學概率統計博士

 

工作經歷

1988.9-1990.7  杭州大學數學系副教授

1990.7-1991.9  加拿大卡爾頓大學訪問研究員

1991.9-1992.8  美國辛辛那提大學博士后

1992.9-1996.9  新加坡國立大學數學系講師、高級講師

1996.9-2008.6  美國俄勒岡大學數學系助理教授、副教授、教授

2005.6-2012.8  香港科技大學數學系教授、講座教授

2012.9-2015.7  香港中文大學統計系教授

2013.1-2018.7  香港中文大學統計系主任

2015.8-2019.2   香港中文大學統計系卓敏講座教授

2019.3-至今   南方科技大學統計與數據科學系講席教授、系主任

 

獲獎和榮譽

1990中國數學會鐘家慶數學獎

1997國家自然科學三等獎

2001國際數理統計學會會士

2010世界數學家大會邀請報告

2011統計聯合大會Medallion特邀報告

2015國家自然科學二等獎

 

學術任職

2013-至今  中國科學數學副主編

2013-2021  Bernoulli副主編

2003-2012  The Annals of Statistics 副主編

2006-2012  The Annals of Applied Probability 副主編

2007-2009, 2011 數理統計學會會士選拔委員會委員、主席

2019.8-2022.7 國際數理統計學會理事會常務理事

 

Books 

[1] Monte Carlo Methods In Bayesian Computation. Springer Series in Statistics, Springer-Verlag, New York, 2000 (with M.H. Chen and J. G. Ibrahim)

[2] Self-normalized Processes: Limit Theory and Applications. Springer Series in Probability and its Applications, Springer-Verlag, New York, 2009 (with V. de la Pena and T.L. Lai)

[3] Normal Approximation by Stein’s Method, Springer Series in Probability and its Applications, Springer-Verlag, New York, 2011 (with L.H.Y. Chen and L. Goldstein)

 

Selected Publications: 

[1] Multivariate approximations in Wasserstein distance by Stein’s method and Bismut’s formula. Probab. Theory Related Fields 174 (2019), 945-979. (with X. Fang and L. Xu)

[2] Berry-Esseen bounds of normal and nonnormal approximation for unbounded exchangeable pairs. Ann. Probab. 47 (2019), 61-108 (with Z.S. Zhang)

[3] Are discoveries spurious? Distributions of maximum spurious correlations and their applications. Ann. Statist. 46 (2018), 989 - 1017. (with J. Fan and W.X. Zhou)

[4] Cram ?er-type moderate deviations for Studentized two-sample U - statistics with applications. Ann. Statist. 44 (2016), 1931 - 1956. (with J. Chang and W.X. Zhou)

[5] Self-normalized Cram ?er-type moderate deviations under dependence. Ann. Statist. 44 (2016), 1593- 1617. (with X. Chen, W.B. Wu and L. Xu)

[6] Cram ?er type moderate deviation theorems for self-normalized processes. Bernoulli 22 (2016), 2029- 2079 (with W.X. Zhou)

[7] Phase transition and regularized bootstrap in large-scale t-tests with false discovery rate control. Ann. Statist. 42 (2014), 2003- 2025 (with W.D. Liu) .

[8] Necessary and sufficient conditions for the asymptotic distributions of coherence of ultra-high dimen- sional random matrices. Ann. Probab. 42 (2014), 623 - 648 (with W.X. Zhou)

[9] A Cram ?er type moderate deviation theorem for Hotelling’s T2-statistic with applications to global tests. Ann. Stat. 41 (2013), 296-322 (with W.D. Liu).

[10] From Stein identities to moderate deviations. Ann. Probab. 41 (2013), 262-293 (with L.H.Y. Chen and X. Fang).

[11] Non-normal approximation by Stein’s method of exchangeable pairs with application to the Curie- Weiss model. Ann. Appl. Probab. 21 (2011), 464-483 (with S. Chatterjee)

[12] Large deviations for local times and intersection local times of fractional Brownian motions and Riemann-Liouville processes. Ann. Probab. 39 (2011), 729-778 (with X. Chen, W. Li and J. Rosinski)

[13] Nonparametric estimate of spectral density functions of sample covariance matrices: A first step. Ann. Statisit. 38 (2010), 3724-3750 (with B.Y. Jing, G.M. Pan and W. Zhou)

[14] Cram ?er-type moderate deviation for the maximum of the periodogram with application to simultane- ous tests in gene expression time series. Ann. Statist. 38 (2010), 1913-1935. (with W.D. Liu)

[15] The Asymptotic distribution and Berry-Esseen bound of a new test for independence in high dimension with an application to stochastic optimization. Ann. Appl. Probab. 18 (2008), 2337-2366 (with Z.Y. Lin and W.D. Liu)

[16] Towards a universal self-normalized moderate deviation. Trans. Amer. Math. Soc. 360 (2008), 4263–4285 (with B.Y. Jing and W. Zhou)

[17] Normal approximation for nonlinear statistics using a concentration inequality approach Bernoulli 13. (2007), 581-599 (with L.H.Y. Chen)

[18] On discriminating between long-range dependence and changes in mean. Ann. Stat. 34 (2006), 1140-1165 (with I. Berkes, L. Horv ?ath and P. Kokoszka)

[19] Posterior propriety and computation for the Cox regression model with applications to missing co- variates. Biometrika 93 (2006), 791–807 (with M.H. Chen and J.G. Ibrahim)

[20] Saddlepoint approximation for Student’s t-statistic with no moment conditions. Ann. Statist. 32 (2004), 2679-2711 (with B.Y. Jing and W. Zhou).

[21] On propriety of the posterior distribution and existence of the maximum likelihood estimator for regression models with covariates missing at random. J. Amer. Stat. Assoc. (with M.H. Chen and J. G. Ibrahim) 99 (2004), 421-438 (with M.H. Chen and J. G. Ibrahim)

[22] Normal approximation under local dependence. Ann. Probab. 32 (2004), 1985-2028 (with L.H.Y. Chen)

[23] Lower tail probabilities of Gaussian processes. Ann. Probab. 32 (2004), 216-242 (with W. Li).

[24] Self-normalized Cram ?er type large deviations for independent random variables. Ann. Probab. 31 (2003), 2167-2215 (with B. Y. Jing and Q.Y. Wang).

[25] Random polynomials having few or no real zeros. J. Amer. Math. Soc. 15 (2002), 857-892 (with A. Dembo, B. Poonen and O. Zeitouni)

[26] A normal comparison inequality and its applications. Probab. Theory Related Fields 122 (2002), 494-508 (with W.Li)

[27] Bootstrapping the Student t-statistic. Ann. Probab. 29 (2001), 1435-1450 (with D. Mason)

[28] Capture time of Brownian pursuits. Probab. Theory Relat. Fields 121 (2001), 30-48 (with W.V. Li)

[29] A non-uniform Berry-Esseen bound via Stein’s method. Probab. Theory Relat. Fields 120 (2001), 236-254(with L. H. Y. Chen)

[30] A comparison theorem on moment inequalities between negatively associated and independent random variables. J. Theoret. Probab. 13 (2000), 343-356.

[31] A new skewed link model for dichotomous quantal response data. J. Amer. Statist. Assoc. 94 (1999), 1172-1186. (with M.H. Chen and D.K. Dey)

[32] Limit theorems for quadratic forms with applications to Whittle’s estimate. Ann. Appl. Probab. 9 (1999), 146-187 (with L. Horv ?ath).

[33] Limit distributions of directionally reinforced random walks. Adv. Math. 134 (1998), 367-383 (with L. Horv ?ath).

[34] Monte Carlo methods for Bayesian analysis of Constrained parameter problems. Biometrika 85 (1998), 73-87 (with M.H. Chen)

[35] Self-normalized large deviations. Ann. Probab. 25 (1997), 285-328.

[36] On Monte Carlo methods for estimating ratios of normalizing constants. Ann. Statist. 25 (1997), 1563-1594 (with M.H. Chen)

[37] A general Bahadur representation of M-estimators and its application to linear regression with non-stochastic designs. Ann. Statist. 24 (1996), 2608-2630 (with X. He).

[38] Limit theorem for maximum of standardized U-statistics with an application. Ann. Statist. 24 (1996), 2266-2279 (with L. Horv ?ath).

[39] Large deviations and law of the iterated logarithm for partial sums normalized by the largest absolute observation. Ann. Probab. 24 (1996), 1368-1387 (with L. Horv ?ath).

[40] Weak convergence for weighted empirical processes of dependent sequences. Ann. Probab. 24 (1996), 2098-2127 (with H. Yu)

[41] Maximal inequality for partial sums of ρ-mixing sequences. Ann. Probab. 23 (1995), 948-965.

[42] Small ball probabilities of Gaussian fields. Probab. Theory Relat. Fields 102 (1995), 511–517 (with D. Wang) .

[43] On almost sure limit inferior for B-valued stochastic processes and applications. Probab. Theory Related Fields 99 (1994), 29-54 (with M. Cs ?org ?o) .

[44] Strong limit theorems for large and small increments of lp-valued Gaussian processes . Ann. Probab. 21 (1993), 1958–1990 (with M. Cs ?orgo ?) .

[45] A note on small ball probability of Gaussian processes with stationary increments. J. Theoret. Probab. 6 (1993), 595-602. .

[46] Bootstrapping the sample means for stationary mixing sequences. Stochastic Process. Appl. 48 (1993), 175-190 (with H. Yu) .

[47] An Erd ?os and R ?ev ?esz type law of the iterated logarithm for stationary Gaussian processes. Probab. Theory Related Fields 94 (1992), 119-133 .

[48] On a problem of Cs ?org ?o and R ?ev ?esz. Ann. Probab. 17 (1989), 809–812 .

百家乐德州桌| 百家乐官网网站那个诚信好| 大发888问题缺少组件| 百家乐官网赢钱密籍| 百家乐接线玩法| bet365备用 必发| 香港百家乐官网赌场娱乐网规则| 不夜城百家乐的玩法技巧和规则| 屯留县| 百家乐连长| 百家乐官网游戏合法吗| 大中华百家乐官网的玩法技巧和规则 | 百家乐官网分析概率原件| 有破解百家乐仪器| 百家乐官网博彩技巧视频| 筹码百家乐的玩法技巧和规则| 百家乐官网玩法注意事项| 百家乐赌博租| 太阳城开户| AG百家乐大转轮| 长城百家乐官网游戏| 百家乐官网如何视频| 百家乐一年诈骗多少钱| 百家乐官网怎么看大小| 尊龙网站| 榆次百家乐的玩法技巧和规则| 最新百家乐官网出千赌具| 大发娱乐| 金界百家乐的玩法技巧和规则| 百家乐官网庄闲点| 宝胜| 至富百家乐的玩法技巧和规则| 任你博百家乐官网的玩法技巧和规则 | 百家乐二人视频麻将| 菲律宾百家乐官网娱乐网| 太阳城ktv| 百家乐视频百家乐| 百家乐官网赢率| 桑植县| 百家乐赌博经历| 华侨人百家乐官网的玩法技巧和规则|